# SDR CA080908002

- Difficulty date: August 27, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 5,834 hours
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: K3975
- Condition: Open
- Location: Magneto
- Part time: 1,895 hours
- Component: Magneto, Slick
- Component part number: 4371
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) PILOTS NOTED A DEAD LT MAGNETO WHEN PERFORMING PRE FLIGHT RUNUP. MAGNETO WAS REMOVED AND DISASSEMBLED AND FOUND THAT THE COIL SECONDARY WINDING WAS OPEN CIRCUIT (SHOULD BE BETWEEN 1500-20,000) - MANGETO WAS REPLACED.
